American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Hongjie Dong and Hong Zhang. Conormal problem of higher-order parabolic systems with time irregular coefficients. Trans. Amer. Math. Soc. 368 (2016) 7413-7460.
Abstract, references, and article information   
View Article: PDF

[2] Sun-Sig Byun, Yumi Cho and Dian K. Palagachev. Global weighted estimates for nonlinear elliptic obstacle problems over Reifenberg domains. Proc. Amer. Math. Soc. 143 (2015) 2527-2541.
Abstract, references, and article information   
View Article: PDF

[3] Andrea Dall’Aglio and Alessio Porretta. Local and global regularity of weak solutions of elliptic equations with superquadratic Hamiltonian. Trans. Amer. Math. Soc. 367 (2015) 3017-3039.
Abstract, references, and article information   
View Article: PDF

[4] Daniel Peterseim. Composite finite elements for elliptic interface problems. Math. Comp. 83 (2014) 2657-2674.
Abstract, references, and article information   
View Article: PDF

[5] Tao Lin, Yanping Lin and Xu Zhang. Immersed finite element method of lines for moving interface problems with nonhomogeneous flux jump. Contemporary Mathematics 586 (2013) 257-265.
Book volume table of contents   
View Article: PDF

[6] Hongjie Dong, N. V. Krylov and Xu Li. On fully nonlinear elliptic and parabolic equations with VMO coefficients in domains. St. Petersburg Math. J. 24 (2013) 39-69.
Abstract, references, and article information   
View Article: PDF

[7] H. Dong. Parabolic equations with variably partially VMO coefficients. St. Petersburg Math. J. 23 (2012) 521-539. MR 2896169.
Abstract, references, and article information   
View Article: PDF

[8] Hongjie Dong and Doyoon Kim. The conormal derivative problem for higher order elliptic systems with irregular coefficients. Contemporary Mathematics 581 (2012) 69-97.
Book volume table of contents   
View Article: PDF

[9] Hongjie Dong. Solvability of second-order equations with hierarchically partially BMO coefficients. Trans. Amer. Math. Soc. 364 (2012) 493-517. MR 2833589.
Abstract, references, and article information   
View Article: PDF

[10] Sun-Sig Byun and Seungjin Ryu. Global estimates in Orlicz spaces for the gradient of solutions to parabolic systems. Proc. Amer. Math. Soc. 138 (2010) 641-653. MR 2557181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jingyu Li, Steve Rosencrans, Xuefeng Wang and Kaijun Zhang. Asymptotic analysis of a Dirichlet problem for the heat equation on a coated body. Proc. Amer. Math. Soc. 137 (2009) 1711-1721. MR 2470829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Matthew D. Blair. Spectral cluster estimates for metrics of Sobolev regularity. Trans. Amer. Math. Soc. 361 (2009) 1209-1240. MR 2457396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sun-Sig Byun and Lihe Wang. Quasilinear elliptic equations with BMO coefficients in Lipschitz domains. Trans. Amer. Math. Soc. 359 (2007) 5899-5913. MR 2336309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eric T. Sawyer and Richard L. Wheeden. H\"older continuity of weak solutions to subelliptic equations with rough coefficients. Memoirs of the AMS 180 (2006) MR 2204824.
Book volume table of contents   

[15] Raimund Bürger, Aníbal Coronel and Mauricio Sepúlveda. A semi-implicit monotone difference scheme for an initial-boundary value problem of a strongly degenerate parabolic equation modeling sedimentation-consolidation processes. Math. Comp. 75 (2006) 91-112. MR 2176391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Sophia Th. Kyritsi and Nikolaos S. Papageorgiou. Multiple solutions for strongly resonant nonlinear elliptic problems with discontinuities. Proc. Amer. Math. Soc. 133 (2005) 2369-2376. MR 2138879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sun-Sig Byun. Elliptic equations with BMO coefficients in Lipschitz domains. Trans. Amer. Math. Soc. 357 (2005) 1025-1046. MR 2110431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Andrew Knyazev and Olof Widlund. Lavrentiev regularization + Ritz approximation = uniform finite element error estimates for differential equations with rough coefficients. Math. Comp. 72 (2003) 17-40. MR 1933812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marco Bramanti and Luca Brandolini. $L^p$ estimates for nonvariational hypoelliptic operators with $VMO$ coefficients. Trans. Amer. Math. Soc. 352 (2000) 781-822. MR 1608289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] G. Alessandrini, E. Rosset and J. K. Seo. Optimal size estimates for the inverse conductivity problem with one measurement. Proc. Amer. Math. Soc. 128 (2000) 53-64. MR 1695112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jochen Denzler. Windows of given area with minimal heat diffusion. Trans. Amer. Math. Soc. 351 (1999) 569-580. MR 1475680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Daniele Andreucci. Degenerate parabolic equations with initial data measures. Trans. Amer. Math. Soc. 349 (1997) 3911-3923. MR 1333384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Filippo Chiarenza, Michele Frasca and Placido Longo. $W\sp {2,p}$-solvability of the Dirichlet problem for nondivergence elliptic equations with VMO coefficients . Trans. Amer. Math. Soc. 336 (1993) 841-853. MR 1088476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard L. Ford. Generalized potentials and obstacle scattering . Trans. Amer. Math. Soc. 329 (1992) 415-431. MR 1042287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] T. Lin, J. Sochacki, R. Ewing and J. George. Some grid refinement schemes for hyperbolic equations with piecewise constant coefficients . Math. Comp. 56 (1991) 61-86. MR 1052100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Patricia K. Lamm and Katherine A. Murphy. Estimation of discontinuous coefficients and boundary parameters for hyperbolic systems. Quart. Appl. Math. 46 (1988) 1-22. MR 934677.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Constantine J. Callias and Gunther A. Uhlmann. Singular asymptotics approach to partial differential equations with isolated singularities in the coefficients. Bull. Amer. Math. Soc. 11 (1984) 172-176. MR 741733.
Abstract, references, and article information   
View Article: PDF

[28] M. S. Baouendi and E. C. Zachmanoglou. Unique continuation theorems for solutions of partial differential equations. Bull. Amer. Math. Soc. 83 (1977) 1045-1048. MR 0466890.
Abstract, references, and article information   
View Article: PDF

[29] Paolo Podio Guidugli. De Giorgi's counterexample in elasticity. Quart. Appl. Math. 34 (1977) 411-419. MR 464858.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Jerry L. Kazdan and F. W. Warner. Curvature functions for 2-manifolds with negative Euler characteristic. Bull. Amer. Math. Soc. 78 (1972) 570-574. MR 0320947.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 31 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia